Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On $ \mathfrak{F}$-normalizers and $ \mathfrak{F}$-hypercenter


Author: Nobuo Inagaki
Journal: Proc. Amer. Math. Soc. 26 (1970), 21-22
MSC: Primary 20.40
MathSciNet review: 0263921
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we shall prove a theorem which is a generalization of the following theorem: Let $ G$ be a soluble group, then the intersection of all system normalizers of $ G$ is the hypercenter of $ G$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1970-0263921-X
PII: S 0002-9939(1970)0263921-X
Keywords: Local formation, Sylow system, $ \mathfrak{F}$-normalizer, $ \mathfrak{F}$-central-$ p$-chief factor, $ \mathfrak{F}$-hypercenter
Article copyright: © Copyright 1970 American Mathematical Society